I suffer from very severe anxiety attacks, among other issues, which include a ton of allergies. Today I went to the allergist and he prescribed me Zyrtec. I had a great state of mind when taking it, and was not overthinking things like I usually do when taking a new drug, like, "Oh, I wonder what side effects I'm going to get from this." I seriously just took it, and went about my business, feeling happy that this pill should start helping me.
Well, shortly after taking it, I felt like my breathing was not normal, and I started feeling very nervous and panicky and just edgy in general. Has anyone had this happen to them while taking Zyrtec or a similar allergy drug? I have to take allergy medications to control my allergies and eczema, but if this med may cause anxiety, I am not sure what to do. I was just starting to see an improvement in my anxiety, and I do not want to take the Zyrtec if it's going to set me back. At the same time, though, I do need to take something for my allergies.
Any input would be greatly appreciated. And, you know, maybe I just need to give it more of a chance. Maybe once my body adjusts to it, I will have less of the anxiety. Any thoughts?